# SDR CA000215035

- Difficulty date: January 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 65,982 hours
- Engine: Pwa JT8D7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: L226
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN GEAR SELECTED UP NLG DID NOT RETRACT, A/C RETURNED. GEAR INDICATOR LIGHT REPLACED.
